# SDR UALA2010051901698

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 65,659 hours, 20,632 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT WING FUEL ACCESS PLATE 641EB LEAKING FUEL.  REMOVED RT WING PLATE 641EB. INSPECTED SEAL AND GASKET AND FOUND GOOD. CLEARED AND CLOSED. NEEDS TO STATIC LEAK CHECK. STATIC LEAK CHECKED GOOD.
